# SDR DALA2017012000525

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,050 hours, 29,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29R CORRODED STA 927-946. REMOVED .027 WAS REMOVED IAW SRM 53-00-00 FIG 103. LONGERON REPLACED WITH NEW LONGERON IAW SRM 51-41-02 06 ER/A 551819-14MA.
